# SDR YENA201901120024

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 7448
- Aircraft time: 8,594 hours, 2,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 795375
- Condition: Failed
- Location: Cabin
- Part time: 8,594 hours, 2,824 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 674, AUA-BOS. EPSU BATTERY PACK FAIL (11WL); R & R EPSU BATTERY PACK (11WL) IAW AMM 33-51-38. OPS CHECK GOOD.
